# SDR FDEA201310262623

- Difficulty date: October 26, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 87,714 hours, 32,980 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240665
- Part serial: 049C1366
- Condition: Failed
- Location: Cockpit Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LEFT FORWARD WINDOW HEAT ELEMENT GLOWING, SPARKING ENROUTE. TURNED OFF LT FWD WINDOW HEAT ARCING CEASED.  R & R THE L1 WINDOW HEAT CONTROLLER PER MM 30-41-01-4.
